Alert archive / Kansas / Red Flag Warnings in 2022

Red Flag Warning 22, NWS Dodge City, KS

April 13, 202227 counties in Kansas

NWS Dodge City, KS issued this red flag warning at Apr 13, 2022, 11:06 PM CDT for 27 counties in Kansas. It took effect at Apr 14, 2022, 12:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 13, 2022, 11:06 PM CDT (04:06 UTC)
In effect from
Apr 14, 2022, 12:00 PM CDT
Expired
Apr 14, 2022, 8:00 PM CDT
In force
8 hr
Issued by
NWS Dodge City, KS
All 27 counties

Barber County, KS, Clark County, KS, Comanche County, KS, Edwards County, KS, Ellis County, KS, Finney County, KS, Ford County, KS, Grant County, KS, Gray County, KS, Hamilton County, KS, Haskell County, KS, Hodgeman County, KS, Kearny County, KS, Kiowa County, KS, Lane County, KS, Meade County, KS, Morton County, KS, Ness County, KS, Pawnee County, KS, Pratt County, KS, Rush County, KS, Scott County, KS, Seward County, KS, Stafford County, KS, Stanton County, KS, Stevens County, KS, Trego County, KS

The radar

The Dodge City radar (KDDC), 22 km from the middle of the area, began a volume at 04:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 4.1 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2022-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2022-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2621 m above ground
0-6 km bulk shear
87 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

710 
WWUS83 KDDC 140406
RFWDDC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Dodge City KS
1106 PM CDT Wed Apr 13 2022

KSZ030-031-043>046-061>064-074>078-084>086-150100-
/O.UPG.KDDC.FW.A.0015.220414T1700Z-220415T0100Z/
/O.NEW.KDDC.FW.W.0022.220414T1700Z-220415T0100Z/
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Stanton-Grant-Haskell-Gray-Ford-Morton-Stevens-Seward-
1106 PM CDT Wed Apr 13 2022 /1006 PM MDT Wed Apr 13 2022/

...RED FLAG WARNING IN EFFECT FROM NOON CDT /11 AM MDT/ TO 8 PM
CDT /7 PM MDT/ THURSDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR
FIRE WEATHER ZONES 030...031...043...044...045...046...061...
062...063...064...074...075...076...077...078...084...085 AND
086...

The National Weather Service in Dodge City has issued a Red Flag
Warning For wind and low relative humidity, which is in effect
from noon CDT /11 AM MDT/ to 8 PM CDT /7 PM MDT/ Thursday. The
Fire Weather Watch is no longer in effect.

* Affected Area...In Kansas...Fire Weather Zone 030 Trego...Fire 
  Weather Zone 031 Ellis...Fire Weather Zone 043 Scott...Fire 
  Weather Zone 044 Lane...Fire Weather Zone 045 Ness...Fire 
  Weather Zone 046 Rush...Fire Weather Zone 061 Hamilton...Fire 
  Weather Zone 062 Kearny...Fire Weather Zone 063 Finney...Fire 
  Weather Zone 064 Hodgeman...Fire Weather Zone 074 Stanton...
  Fire Weather Zone 075 Grant...Fire Weather Zone 076 Haskell...
  Fire Weather Zone 077 Gray...Fire Weather Zone 078 Ford...Fire 
  Weather Zone 084 Morton...Fire Weather Zone 085 Stevens and 
  Fire Weather Zone 086 Seward.

* Winds...Southwest 15 to 25 mph with gusts up to 35 mph.

* Relative Humidity...As low as 8 percent.

* Impacts...Any fires that start will have extreme fire behavior 
  and spread rapidly. Outdoor burning is not advised.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

KSZ065-066-079>081-087>090-150100-
/O.NEW.KDDC.FW.W.0022.220414T1700Z-220415T0100Z/
Pawnee-Stafford-Edwards-Kiowa-Pratt-Meade-Clark-Comanche-Barber-
1106 PM CDT Wed Apr 13 2022

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM CDT THURSDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 065...066...
079...080...081...087...088...089 AND 090...

The National Weather Service in Dodge City has issued a Red Flag
Warning For wind and low relative humidity, which is in effect
from noon to 8 PM CDT Thursday.

* Affected Area...In Kansas...Fire Weather Zone 065 Pawnee...
  Fire Weather Zone 066 Stafford...Fire Weather Zone 079 
  Edwards...Fire Weather Zone 080 Kiowa...Fire Weather Zone 081 
  Pratt...Fire Weather Zone 087 Meade...Fire Weather Zone 088 
  Clark...Fire Weather Zone 089 Comanche and Fire Weather Zone 
  090 Barber.

* Winds...Southwest 15 to 25 mph with gusts up to 35 mph.

* Relative Humidity...As low as 10 percent.

* Impacts...Any fires that start will have extreme fire behavior 
  and spread rapidly. Outdoor burning is not advised.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

For more information from NOAA/National weather service visit...
http://weather.gov/ddc
3 follow-up statements
547 
WWUS83 KDDC 141134
RFWDDC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Dodge City KS
634 AM CDT Thu Apr 14 2022

KSZ030-031-043>046-061>066-074>081-084>090-150100-
/O.CON.KDDC.FW.W.0022.220414T1700Z-220415T0100Z/
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
634 AM CDT Thu Apr 14 2022 /534 AM MDT Thu Apr 14 2022/

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON CDT /11 AM MDT/
TODAY TO 8 PM CDT /7 PM MDT/ THIS EVENING FOR WIND AND LOW
RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 030...031...043...044...
045...046...061...062...063...064...074...075...076...077...078...
084...085 AND 086...

* Affected Area...In Kansas...Fire Weather Zone 030 Trego...Fire 
  Weather Zone 031 Ellis...Fire Weather Zone 043 Scott...Fire 
  Weather Zone 044 Lane...Fire Weather Zone 045 Ness...Fire 
  Weather Zone 046 Rush...Fire Weather Zone 061 Hamilton...Fire 
  Weather Zone 062 Kearny...Fire Weather Zone 063 Finney...Fire 
  Weather Zone 064 Hodgeman...Fire Weather Zone 065 Pawnee...
  Fire Weather Zone 066 Stafford...Fire Weather Zone 074 
  Stanton...Fire Weather Zone 075 Grant...Fire Weather Zone 076 
  Haskell...Fire Weather Zone 077 Gray...Fire Weather Zone 078 
  Ford...Fire Weather Zone 079 Edwards...Fire Weather Zone 080 
  Kiowa...Fire Weather Zone 081 Pratt...Fire Weather Zone 084 
  Morton...Fire Weather Zone 085 Stevens...Fire Weather Zone 086 
  Seward...Fire Weather Zone 087 Meade...Fire Weather Zone 088 
  Clark...Fire Weather Zone 089 Comanche and Fire Weather Zone 
  090 Barber.

* Winds...Southwest 15 to 25 mph with gusts up to 35 mph.

* Relative Humidity...As low as 8 percent.

* Impacts...Any fires that start will have extreme fire behavior 
  and spread rapidly. Outdoor burning is not advised.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

For more information from NOAA/National weather service visit...
http://weather.gov/ddc
394 
WWUS83 KDDC 142050
RFWDDC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Dodge City KS
350 PM CDT Thu Apr 14 2022


KSZ061-062-074>076-084>087-150100-
/O.NEW.KDDC.FW.A.0016.220415T1800Z-220416T0000Z/
/O.CON.KDDC.FW.W.0022.000000T0000Z-220415T0100Z/
Hamilton-Kearny-Stanton-Grant-Haskell-Morton-Stevens-Seward-Meade-
350 PM CDT Thu Apr 14 2022 /250 PM MDT Thu Apr 14 2022/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 030...031...043...044...045...046...061...062...063...064...
074...075...076...077...078...084...085 AND 086...
...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
FRIDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 061...062...074...075...076...084...085...086 AND
087...

The National Weather Service in Dodge City has issued a Fire
Weather Watch For wind and low relative humidity, which is in
effect from Friday afternoon through Friday evening.

* Affected Area...In Kansas...Fire Weather Zone 061 Hamilton... 
  Fire Weather Zone 062 Kearny...Fire Weather Zone 074 Stanton...
   Fire Weather Zone 075 Grant...Fire Weather Zone 076 Haskell...
   Fire Weather Zone 084 Morton...Fire Weather Zone 085 
  Stevens... Fire Weather Zone 086 Seward and Fire Weather Zone 
  087 Meade.

* Winds...This Afternoon...Southwest 10 to 20 mph with gusts up to
  35 mph. Friday Afternoon...West-northwest 15 to 20 mph shifting
  to the east-northeast late in the afternoon.

* Relative Humidity...As low as 8 percent.

* Impacts...Any fires that start will have extreme fire behavior 
  and spread rapidly. Outdoor burning is not advised.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

KSZ030-031-043>046-063>066-077>081-088>090-150100-
/O.CON.KDDC.FW.W.0022.000000T0000Z-220415T0100Z/
Trego-Ellis-Scott-Lane-Ness-Rush-Finney-Hodgeman-Pawnee-Stafford-
Gray-Ford-Edwards-Kiowa-Pratt-Clark-Comanche-Barber-
350 PM CDT Thu Apr 14 2022

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 030...
031...043...044...045...046...061...062...063...064...074...075...
076...077...078...084...085 AND 086...

* Affected Area...In Kansas...Fire Weather Zone 030 Trego...Fire 
  Weather Zone 031 Ellis...Fire Weather Zone 043 Scott...Fire 
  Weather Zone 044 Lane...Fire Weather Zone 045 Ness...Fire 
  Weather Zone 046 Rush...Fire Weather Zone 063 Finney...Fire 
  Weather Zone 064 Hodgeman...Fire Weather Zone 065 Pawnee...
  Fire Weather Zone 066 Stafford...Fire Weather Zone 077 Gray...
  Fire Weather Zone 078 Ford...Fire Weather Zone 079 Edwards...
  Fire Weather Zone 080 Kiowa...Fire Weather Zone 081 Pratt...
  Fire Weather Zone 088 Clark...Fire Weather Zone 089 Comanche 
  and Fire Weather Zone 090 Barber.

* Winds...Southwest 15 to 20 mph with gusts up to 30 mph.

* Relative Humidity...As low as 10 percent.

* Impacts...Any fires that start will have extreme fire behavior 
  and spread rapidly. Outdoor burning is not advised.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

For more information from NOAA/National weather service visit...
http://weather.gov/ddc
502 
WWUS83 KDDC 150054
RFWDDC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Dodge City KS
754 PM CDT Thu Apr 14 2022


KSZ061-062-074>076-084>087-151200-
/O.EXP.KDDC.FW.W.0022.000000T0000Z-220415T0100Z/
/O.CON.KDDC.FW.A.0016.220415T1800Z-220416T0000Z/
Hamilton-Kearny-Stanton-Grant-Haskell-Morton-Stevens-Seward-Meade-
754 PM CDT Thu Apr 14 2022 /654 PM MDT Thu Apr 14 2022/

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON
THROUGH FRIDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR
FIRE WEATHER ZONES 061...062...074...075...076...084...085...
086 AND 087...
...RED FLAG WARNING WILL EXPIRE AT 8 PM CDT /7 PM MDT/ THIS
EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
061...062...074...075...076...084...085...086 AND 087...

* Affected Area...In Kansas...Fire Weather Zone 061 Hamilton... 
  Fire Weather Zone 062 Kearny...Fire Weather Zone 074 Stanton...
   Fire Weather Zone 075 Grant...Fire Weather Zone 076 Haskell...
   Fire Weather Zone 084 Morton...Fire Weather Zone 085 
  Stevens... Fire Weather Zone 086 Seward and Fire Weather Zone 
  087 Meade.

* Winds...West 10 to 20 mph with gusts up to 30 mph.

* Relative Humidity...As low as 8 percent.

* Impacts...Any fires that start will have extreme fire behavior 
  and spread rapidly. Outdoor burning is not advised.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

KSZ030-031-043>046-063>066-077>081-088>090-150200-
/O.EXP.KDDC.FW.W.0022.000000T0000Z-220415T0100Z/
Trego-Ellis-Scott-Lane-Ness-Rush-Finney-Hodgeman-Pawnee-Stafford-
Gray-Ford-Edwards-Kiowa-Pratt-Clark-Comanche-Barber-
754 PM CDT Thu Apr 14 2022

...RED FLAG WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING FOR WIND
AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 030...031...
043...044...045...046...063...064...065...066...077...078...079...
080...081...088...089 AND 090...

Wind speeds this evening were decreasing and have fallen below red
flag warning criteria. As a result the red flag warning will be 
allow to expire at 8pm CDT.

$$

For more information from NOAA/National weather service visit...
http://weather.gov/ddc

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this red flag warning went out at Apr 13, 11:00 PM CDT, 6 minutes earlier.

Area forecast discussion, Apr 13, 11:00 PM CDT, 6 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
1100 PM CDT Wed Apr 13 2022

...updated aviation...

.SHORT TERM...(This evening through Thursday)
Issued at 237 PM CDT Wed Apr 13 2022

This afternoon's RAP analysis and water vapor loop showed an intense
upper low centered over North Dakota with the mid level trough axis
extending south-southeastward across much of the remainder of the
Northern and Central Plains down into Kansas. Another mid level jet
streak was rounding the base of this trough from southern Colorado
into the northern Texas Panhandle. Immediately poleward of this jet
streak, mid level temperatures were very cold with H7/5 temperatures
of -12/-33C pushing into western Kansas out of Colorado. The
associated steep mid level lapse rates across Colorado resulted in
development of numerous small showers across the mountains and into
the High Plains of Colorado. These showers will push east into
western Kansas late this afternoon/evening, but will be encountering
extremely dry low level air, such that all we will likely see is
virga out of this activity. Thus, we will continue to show no POPs
in the forecast for this afternoon and tonight. Light winds, a very
dry atmosphere, and a mostly clear sky once the showers dissipate
this evening...will support cold early Thursday morning
temperatures. We will keep the lower to mid 20s for lows going
across much of the forecast area. On Thursday, as the surface high
pushes, we will see winds return out of the southwest. This will not
necessarily be that warming of a wind with the trajectories
initially around the western periphery of the departing high, so
while it will certainly be warmer tomorrow, we are calling for
afternoon highs in the mid 60s north to lower 70s south toward the
Oklahoma border.

.LONG TERM...(Thursday night through Wednesday)
Issued at 237 PM CDT Wed Apr 13 2022

A cold airmass awaiting up north will be watched carefully much of
this Long Term period, as we will see periodic pushes of this colder
air down into southwest Kansas. The first push will occur late
Friday and will have some impact on Friday afternoon temperatures.
On Friday, we will likely see an early afternoon high before
temperatures stabilize or slowly fall on strong cold advection from
the northeast. The deterministic ECMWF and GFS models are in pretty
good agreement now on the timing of the front through just about the
entire southwest Kansas region early Friday afternoon. The first
push of colder air will be locked in across western Kansas on
easterly winds Saturday, resulting in forecast highs in the upper
50s. A fast-moving, small zonal wave will be moving east across the
Rockies and Central Plains late Saturday Night into early Sunday,
which will support development of precipitation, however only
affecting our far northeast/east central counties, if this
precipitation even starts that far west. Much of the late weekend
precipitation event will be focused on the eastern half of Kansas.

Behind this late weekend wave, a reinforcing shot of the upstream
cold airmass will push into southwest Kansas for Monday. This may
linger into Tuesday. The Tuesday temperature forecast appears to be
quite challenging...along with the precipitation chances...as another
round of warm advection precipitation is probable across portions of
the Central/Southern Plains.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1111 PM CDT Wed Apr 13 2022

VFR is expected through TAF pd. Some mid level clouds are expected to
drift across the terminals later in the period. However, no further
flight reductions are expected other than VFR. Light and variable winds
will prevail during the overnight period. Winds will eventually become
SW 15-20 kt around noon as the pressure gradient tightens across the
general region.

&&

.FIRE WEATHER...
Issued at 237 PM CDT Wed Apr 13 2022

Surface winds continued to weaken early this afternoon to below
critical fire threshold (sustained or frequent gusts of 25+ mph),
with these winds likely remaining light through early this evening.
The exception will be up along I-70 where a Red Flag Warning remains
in effect through this evening...as well as Morton County as far
southwest Kansas will be very close to the advancing downslope west-
northwest wind surge. On Thursday, very dry air will remain in place
with dewpoints in the single digits to lower-mid teens. This will
likely result in widespread, critically low RH across much of the
region. Winds will be stronger out of the southwest tomorrow, versus
this afternoon, touching or exceeding the critical wind threshold of
25 mph sustained/frequent gusts. As such, a Fire Weather Watch will
be hoisted for areas generally northwest of a Liberal to Dodge City
to LaCrosse line.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  25  69  38  72 /  10   0   0   0
GCK  22  68  33  71 /  10   0   0   0
EHA  24  71  36  77 /   0   0   0   0
LBL  25  71  35  77 /   0   0   0   0
HYS  24  67  31  63 /  10   0   0   0
P28  30  71  41  78 /   0   0   0   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Thursday afternoon through Thursday
evening for KSZ030-031-043>046-061>064-074>078-084>086.

&&

SHORT TERM...Umscheid
LONG TERM...Umscheid
AVIATION...Springer
FIRE WEATHER...Umscheid
Hazardous weather outlook, Apr 13, 2:27 AM CDT, 20 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
227 AM CDT Wed Apr 13 2022

KSZ030-031-043>046-061>066-074>081-084>090-140730-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
227 AM CDT Wed Apr 13 2022 /127 AM MDT Wed Apr 13 2022/

This hazardous weather outlook is for portions of central...south
central...southwest and west central Kansas.

.DAY ONE...Today.

Day 1 Discussion
----------------

Wildfire danger will be much reduced Wednesday compared to that
observed Tuesday. Still, elevated northwest winds will continue,
and with very dry air, another red flag warning is in effect
Wednesday afternoon.

Day 1 Hazards
-------------
* Fire weather: Significant risk

.DAYS TWO THROUGH SEVEN...Thursday through Monday.

Days 2-7 Discussion
-------------------

Freezing temperatures are expected Thursday morning, with some
damage likely to early unprotected vegetation.

Elevated fire danger will continue each afternoon, with no
rainfall in sight along with continued drought and dry dormant
grasses. Winds are expected to remain below red flag criteria
the majority of the time.

Days 2-7 Hazards
----------------
* Thursday
  - Fire weather: Elevated risk

* Friday
  - Fire weather: Elevated risk

* Saturday
  - Fire weather: Elevated risk

* Sunday
  - Fire weather: Elevated risk

* Monday
  - Fire weather: Elevated risk

* Tuesday
  - Fire weather: Elevated risk

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

For more details visit our webpage
https://weather.gov/erh/ghwo?wfo=ddc

Turner

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 3:50 PM CDTFire Weather WatchDDCGrant, Hamilton, Haskell, Kearny, Meade, Morton and 3 more7 hr

Nearby

Red Flag Warnings in Kansas, 2022Every red flag warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.